# SDR DALA2024090908855

- Difficulty date: September 4, 2024
- Submitted: September 9, 2024
- Operation: Air carrier
- Aircraft: N134DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50053
- Aircraft time: 10,367 hours, 4,761 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SLAT NBR 4 LOWER AFT SURFACE FOUND WITH CORROSION AND BLENDED PER AMDS W/C 5742-01028-02B, REQUIRES NDT INSPECTION TO CHECK FOR SIGNS OF CRACKS. RH SLAT TRACK NBR 4 LOWER AFT SURFACE CORROSION BLENDED PER AMDS W/C 5742-01028-02B.   PREFORMED HFEC AT BLENDED AREA. NO DEFECTS NOTED. ALL WORK DONE IAW ANDTP BD500- A-J51-01-20-01AAA-353A-A. (LP# 0539577)
